# SDR CA130228001

- Difficulty date: February 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS RECEIVED FOR INVESTIGATION AND REPAIR AFTER IT WAS DETERMINED THAT A DYNAMOMETER OVERSPEED FAULT CODE OCCURRED DURING TEST AT THE PREVIOUS SHOP VISIT.
